# SDR AALA980135

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, DISCOVERED FIRST CLASS EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LIGHT STRIP AT FIRST CLASS EMERGENCY EXIT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
